# SDR JJBA20210526031

- Difficulty date: May 26, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 38,283 hours, 25,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Frame 78 S5-7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK, EXTERNAL FUSE LH, FR 78 BTW STRG 5L-7L. CRACK REPAIRED.
